Regular F-manifolds: initial conditions and Frobenius metrics

David, Liana ; Hertling, Claus

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
Volume: 5. Ser., 17
Issue number: 3
Page range: 1121-1152
Place of publication: Pisa
Publishing house: Scuola Normale Superiore
ISSN: 0391-173X , 2036-2145
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item